[Acute renal failure after intracranial injury in three children: analysis of possible causes (author's transl)].
Аннотация
In three children (aged 6-8 years)acute renal failure developed three to five days after head injury. After emergency treatment and measures to prevent cerebral oedema, two of the children were given simultaneously dextran, cefalotin, gentaminic and beta-aescin. The dosage of these drugs was much higher than the usual upper limbs, beta-aescin in doses as high as 10 to 20 fold above recommended maximum. There was no proven connection between the drugs and their dosage and renal failure, because many factors were involved. However, in intensive treatment for children an exact control of drug dosage essential because toxic side effects of different drugs can be potentiated. All three children were haemodialysed, renal function recovered and all were discharged without organic sequelae.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.